Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Impetigo while on accutane

I got a staph infection called impetigo around my chin which spread up the side of my cheeks while on accutane after a week. It was nasty. My lower lip kept swelling up I couldn't even open my mouth properly. I had to stop the accutane and restart after a week of antibiotics.

    From the album:

    Roaccutane/Accutane

    • 4 pictures
    • 0 comments
    • 1 image comment

    Photo Information for Impetigo while on accutane

    Camera information


      Recommended Comments

      There are no comments to display.

      Create an account or sign in to comment

      You need to be a member in order to leave a comment

      Create an account

      Sign up for a new account in our community. It's easy!

      Register a New Account

      Sign in

      Already have an account? Sign in here.

      Sign In Now
      ×